How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28150
Experience:  MD
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

This morning I woke up very loopy. I was talking crazy. It

Customer Question

This morning I woke up very loopy. I was talking crazy. It was as if I was high but I am not on any non prescription medications. I'm a type 1 diabetic. I've been on insulin for 19 yrs
Submitted: 6 months ago.
Category: Medical
Expert:  Dr Basu replied 6 months ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

This was likely drop in blood sugar level --can occur with type 1 diabetes.

Hypoglycemia can cause confusion.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:

Customer: replied 6 months ago.
I checked my sugar level. It was 156. Any other suggestions?
Expert:  Dr Basu replied 6 months ago.

Then it can be little more serious.

TIA or mini stroke is likely.

The symptoms may last for some time before subsiding.

Diabetes increases risks for such events.

You should get a MRI scan of the brain and carotid doppler at the earliest.

Best wishes

Customer: replied 6 months ago.
Can that still be as likely if I'm only 20 year old?
Expert:  Dr Basu replied 6 months ago.

Frankly speaking yes still likely.

Diabetes changes the risk factors.

Please do not disregard these symptoms without proper evaluation.

Best wishes